# SDR DALA2021033001879

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 65,341 hours, 24,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7590912) DURING INSPECTION FOUND SEAT EMERGENCY LIGHTS AT ROW 10-16 AND ROW 19-23 INOP. REPLACED BATTERY PACKS AT ROW 11 AND ROW 23. EMERGENCY LIGHTS OPS NORMALLY.
